Australian News Journalist Hospitalized From Pfizer Vaccine

Sharing is Caring!

Channel 7 reporter Denham Hitchcock has spoken from hospital after being diagnosed with pericarditis, a ‘rare’ side effect of the Pfizer vaccine.

In a post to Instagram, the Channel 7 journalist wrote that he’d “battled over whether” to share his experience or not, “but decided after 27 years of being a journalist who’s primary goal is to discover the truth – it would be hypocritical not to”.

“I’m NOT anti-vax. But I’m really not pro vax either. I’m pro choice – and pro information to make that choice. Above all I’m PRO opening the bloody country up and to do that I don’t see any way around getting the majority of Australia vaccinated. So I got the Pfizer shot,” Hitchcock said.

See also  Veritas To Release COVID-19 Vaccine Whistleblower Bombshell

“The first week was like any vaccine. Feeling off. But nearing the end of the second week my heart started to race, I was getting pins and needles in the arms, extreme fatigue and a very strange sensation of dizziness. I took Nurofen, and I kept working.

See also  LMAO! NYT: Third dose of Pfizer vaccine enhance protection for 12 days

“By the end of the third week I was getting steadily worse – sharp chest pain – cold shivers and chills – and the dizziness was intense. 25 days after the shot and probably a little late to hospital – but here I am – diagnosed with pericarditis – or inflammation of the heart due to the Pfizer vaccine.”

www.news.com.au/lifestyle/health/health-problems/channel-7-journalist-hospitalised-with-pericarditis-after-pfizer-vaccine/news-story/43e3d637eeea6827962aa973db8cda7e

455 views

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.